# SDR ZZDA5328297

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND 1 INCH CRACK AT EDGE OF FRAME ANGLED STRAP TO FASTENER HOLE AT BS 1104 LWL 290.  FABRICATED DOUBLER FROM 301 1/2 HARD .040 INCH, 8 INCHES BY 2.5 INCHES BY 1.25 INCHES.  FABRICATED FILLER FROM 2024T3 .083 INCH, 3.2 INCHES BY 1.6 INCHES, .090 INCH PER E.O. 97-682.  FABRICATED BRACKET FROM 2024T3, .060 INCH 2.25 INCHES BY 1.50 INCHES IAW B 737 SRM 55-10-2.  INSTALLED ALL PARTS IAW B 737 SRM 51-30-2 AND E.O. 97-662.  (X)
